MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 22MM PA SCREW SMOOTH SHANK; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5 X 22MM PA SCREW SMOOTH SHANK; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48556322
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; c1 smooth shank screw head (on the patient's right) has become separated from the screw thread postoperatively while patient in collar.Update (b)(6): there is no planned revision at this time.The contralateral construct is holding.
 
Additional Manufacturer Narrative
Method: x-rays, risk assessment.Results: no results available since no evaluation was performed.No lot # was provided, so a manufacturing record review could not be performed.Conclusion: the definitive root cause of the event cannot be determined from the given information.
 
Event or Problem Description
It was reported that; c1 smooth shank screw head (on the patient's right) has become separated from the screw thread postoperatively while patient in collar.Update 10/12/2017: there is no planned revision at this time.The contralateral construct is holding.

Brand Name
OASYS 3.5 X 22MM PA SCREW SMOOTH SHANK
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6954468
Report Number0009617544-2017-00376
Device Sequence Number1111722
Product Code KWP
UDI-Device Identifier04546540469700
UDI-Public(01)04546540469700
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48556322
Device Catalogue Number48556322
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2017
Supplement Date Received by Manufacturer09/20/2017
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76